# SDR IPXA2024070239463

- Difficulty date: June 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 64,707 hours, 21,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587682
- Condition: Dented
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT, PANEL NO: 232GFF, P/N: 143T5876-82. (REPAIR). .I.A.W AMM 25-57-02-404-016 AND AMM 25-57-03-404-005 AND AMM 25-58-01-404-018 AND AMM 25-58-05-404-026 AND AMM 25-58-05-404-052 REV 142 RESTORED MAIN DECK CARGO HANDLING. JOB COMPLETED AND CONDITION CHECK NORMAL
